# SDR SWAA2024091328687

- Difficulty date: August 21, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 34,069 hours, 16,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B MAIN FLAP HAS LARGE AREA OF DELAMINATION ON FIXED TRAILING EDGE WEDGE.<[01] REMOVED TRAILING EDGE WEDGE F.O.M.;[02] DRILLED NEW WEDGE ASSY 113A2550-603 PER SRM 51-10-02.;[03] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1 AND #2;[04] PAINTED EXTERIOR FINISH PER AMM 51-21-99.;[05] REINSTALLED I/B FIXED TRAILING EDGE WEDGE PER SRM 51-40-02.;[06] REINSTALLED I/B FIXED TRAILING EDGE WEDGE PER SRM 51-40-02.;[07] C/W INSPECTION
